# SDR 2002FA0000386

- Difficulty date: February 4, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N234PT
- Make and model: Beech B36TC
- Aircraft serial: EA662
- Engine: Cont TSIO520UB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 63272913
- Part serial: ELL0430
- Condition: Leaking
- Location: Induction System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER LEAKING OIL IN INDUCTION SYSTEM.  RECHECKED SYSTEMS AS PER MFG. AND MM.  THIS IS NR2 OF SEVERAL ON THIS ENGINE.
